# SDR DALA1226213209

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTON, FOUND COCKPIT, FWD OF FR11, LT SIDE AREA, 37 INCHES FROM O/B, FLOOR SUPPORT WEB HAS CRACK AT LOWER AFT CORNER.  MEASURED LENGTH OF CRACK IS 0.450 INCH THE ALLOWED IS  0.310 INCH FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-11-14 FIG 205, REMOVED FLOOR SUPPORT WEB IAW A320 SRM 51-42-11.  FABRICATED NEW FLOOR SUPPORT WEB ON STAM TRAVELER AND INSTALLED NEW FLOOR SUPPORT WEB IAW A320 SRM 51-42-11.
